Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Introducing selective d-separability in bitopological spaces

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.6, pp.2109-2120, 2022 (SCI-Expanded) Creative Commons License identifier identifier

Weaker forms of the Menger property in bitopological spaces

QUAESTIONES MATHEMATICAE, vol.41, no.7, pp.877-888, 2018 (SCI-Expanded) identifier identifier

Hurewicz-type properties in texture structures

TOPOLOGY AND ITS APPLICATIONS, vol.221, pp.286-299, 2017 (SCI-Expanded) identifier identifier

Almost Menger Property in Bitopological Spaces

UKRAINIAN MATHEMATICAL JOURNAL, vol.68, no.6, pp.950-958, 2016 (SCI-Expanded) identifier identifier

Selective bitopological versions of separability

TOPOLOGY AND ITS APPLICATIONS, vol.201, pp.403-413, 2016 (SCI-Expanded) identifier identifier

Selection properties of texture structures

TOPOLOGY AND ITS APPLICATIONS, vol.192, pp.158-168, 2015 (SCI-Expanded) identifier identifier

Bornologies and bitopological function spaces

FILOMAT, vol.27, no.7, pp.1345-1349, 2013 (SCI-Expanded) Creative Commons License identifier identifier

Di-uniformities and Hutton uniformities

FUZZY SETS AND SYSTEMS, vol.195, pp.58-74, 2012 (SCI-Expanded) identifier identifier

The prime dicompletion of a di-uniformity on a plain texture

TOPOLOGY AND ITS APPLICATIONS, vol.158, no.13, pp.1584-1594, 2011 (SCI-Expanded) identifier identifier

Versions of separability in bitopological spaces

TOPOLOGY AND ITS APPLICATIONS, vol.158, no.12, pp.1471-1477, 2011 (SCI-Expanded) identifier identifier

THE CONCEPT OF QUASI-UNIFORMITY IN TEXTURE SPACE AND ITS REPRESENTATION

QUAESTIONES MATHEMATICAE, vol.33, no.4, pp.457-476, 2010 (SCI-Expanded) identifier identifier

Lebesgue and co-Lebesgue di-uniform texture spaces

TOPOLOGY AND ITS APPLICATIONS, vol.156, no.18, pp.3021-3028, 2009 (SCI-Expanded) identifier identifier

Articles Published in Other Journals

Lebesgue quasi-uniformity on textures

APPLIED GENERAL TOPOLOGY, vol.16, no.2, pp.167-181, 2015 (ESCI) identifier identifier

Bitopological spaces and selection principles

Proceedings of the international conference on topology and its app., no.1, pp.243-257, 2012 (Peer-Reviewed Journal)

Generalization some fuzzy separation axioms to ditopological Texture Spaces

The Journal of Nonlinear Sciences and Applications, vol.2, pp.234-242, 2009 (Peer-Reviewed Journal)

Convergence of regular di-filters and the completeness of di-uniformities

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, no.34, pp.53-68, 2005 (Peer-Reviewed Journal)

Di-uniform texture spaces

APPLIED GENERAL TOPOLOGY, no.4, pp.157-192, 2003 (ESCI)

A note on connectedness in intuitionistic fuzzy special topological spaces

International journal of math. and Math. sciences, no.23, pp.45-54, 2000 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

Uniformities in a fuzzy and textural context

Mathematical Conference: 85 Years of Professor Blagoj Popov Life, Ss. Cyril and Methodius University, Macedonia (Ohrid), 1 - 04 September 2008

On generalized separation axioms in texture spaces

Mathematical Conference: 85 Years of Professor Blagoj Popov Life, Ss. Cyril and Methodius University, Macedonia (Ohrid), 1 - 04 September 2008

A categorical view of di uniform texture spaces

International Conference on Topology and its Applications, Aegion, Greece, 19 - 22 June 2006